# SDR QXEA2009090900656

- Difficulty date: September 5, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 21,171 hours, 15,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL GOUGE ON LT I/B FLAP UNDER PANEL 584DB.   REMOVED 1 SOLID RIVET TO ACCESS GOUGE. BLENDED SMALL GOUGE.  BLEND MEASURES .002 AND MEETS THE CRITERIA STATED IN THE SRM 57-52-01-001-A01 ALLOWABLE DAMAGE LIMITS PG 102.    ALL WORK DONE IAW SRM 51-21-11, 51-25-06 AND 51-42-06.
